My system updated to the latest version of Premiere Pro CC (v13.0.2 (Build 38)) and I'm now getting a "This effect requires GPU acceleration" error when I add an adjustment layer or certain effects. I understand the GPU requirements have changed with this latest build but my system should meet the minimum specs. I'm running MSI mother board, AMD threadripper processor and Nvidia 1080 Ti graphics card. I've included complete specs below. I've updated to the latest version of Windows and Nvidia drivers as well with no change. I even tested by creating new project, but that was no help. Any help is appreciated; I'm dead in the water.
Did Ann's suggestion work?
Unfortunately no. I updated the drivers directly from Nvidia's site to 417.35 using the clean install method to remove any presets but I'm still having the same problem.
I also uninstalled adobe premiere pro and media encoder to delete any presets. I re-installed and I'm having the same problem.
Any new ideas?
I don't t think the driver is the problem. I have another problem with PP in that it 'could not find any capable video play modules... '
So, I would simply suggest going back to 13.0.1 if that was working fine before which is what I have done, (because it was), and wait for a future update. It seems there are a few problems with 13.0.2 update...
Hi Ricky336; well, I tried to roll back the software versions, I even went back to 13.0.1, 13.0 and 12.2.2 but the problem still exists. Ugh... what could have changed? Windows/Nvidia/Adobe?? I'm at a loss. I used VR Rotate Sphere three days ago without a problem; today I get the "The effect requires" error. Now I can't use Premiere at all for my VR projects.
looks like this is GoPro-Fusion material . I had the same problem.
The reason was not ,as always mentioned some Nvidia drivers or something related to your hardware (they always tell this ... and don't read the threads).... in my case it was clearly the order of applied effects.
Are you using premiere's new VR...something effect ?
Have you applied probably another effect ?
..if yes ..then change the order ..
in my case it was 100% reproducable the reason.....
The reason was not ,as always mentioned some Nvidia drivers or something related to your hardware (they always tell this ... and don't read the threads)....
Most posters dont post there effect controls......
this honestly worked for me. it was the order in which the clips with effects were stacked. Even if it worked fine at first, still needed to restack the clips
quick.fix......if you double your top layer it works as well. dont delete the layer below. just stack another duplicate clip of your.top layer and it fixed it.
do you mind breaking down the way you fixed this step by step? im running it to this problem right now while using an adjustment layer. would this happen if the adjustment layer effects were applied to the clips themselves? or is it just the order of the effects?
If you have AMD Grafic video card in media encoder change renderer to Mercury Playback Engine GPU Acceleration ( Open CL) deprecated